# SDR DALA2022121908189

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 87,835 hours, 40,455 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO GRR DUE TO #1 ENGINE FAIL, COMPRESSOR STALL, AND UN-COMMANDED SHUTDOWN. MAINTENANCE FOUND METAL IN THE TAIL PIPE.   R & R ENGINE PER WORK-CARD 7100-9901-LT. OK FOR SERVICE.
